X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
random matrices (4) 4
asymptotic theory (3) 3
mathematics (3) 3
matrices (3) 3
matrices, random (3) 3
orthogonal polynomials (3) 3
polynomials (2) 2
stochastische matrix (2) 2
05e10 (1) 1
45e10 (1) 1
60c05 (1) 1
algebra (1) 1
applied (1) 1
approximations and expansions (1) 1
approximations and expansions -- approximations and expansions -- asymptotic approximations, asymptotic expansions (1) 1
approximations and expansions asymptotic approximations, asymptotic expansions (1) 1
asimptotik genişleme (1) 1
asymptotic approximations, asymptotic expansions (1) 1
asymptotic approximations, asymptotic expansions. msc (1) 1
asymptotic theory of orthogonal polynomials (1) 1
asymptotik (1) 1
asymptotische theorie (1) 1
asymptotisches verhalten (1) 1
calculus (1) 1
combinatorial analysis (1) 1
combinatorics (1) 1
combinatorics -- enumerative combinatorics -- exact enumeration problems, generating functions (1) 1
combinatorics enumerative combinatoricsexact enumeration problems, generating functions (1) 1
congresses (1) 1
convex and discrete geometry (1) 1
convex and discrete geometry -- discrete geometry -- tilings in $2$ dimensions (1) 1
convex and discrete geometry discrete geometrytilings in $2$ dimensions (1) 1
dik polinomlar (1) 1
discrete geometry (1) 1
discrete mathematics (1) 1
distributions (1) 1
enumerative combinatorics (1) 1
equation (1) 1
equations of mathematical physics and other areas of application (1) 1
exact enumeration problems, generating functions (1) 1
exact enumeration problems, generating functions. msc (1) 1
exactly solvable dynamic models (1) 1
exactly solvable dynamic models. msc (1) 1
growth-processes (1) 1
hamiltonian systems (1) 1
handbooks, manuals, etc (1) 1
homenajes (1) 1
interacting random processes; statistical mechanics type models; percolation theory (1) 1
interacting random processes; statistical mechanics type models; percolation theory. msc (1) 1
jstor-dda (1) 1
kombinatorik (1) 1
linear and multilinear algebra; matrix theory (1) 1
linear and multilinear algebra; matrix theory -- special matrices -- random matrices (1) 1
linear and multilinear algebra; matrix theory special matricesrandom matrices (1) 1
longest increasing subsequence (1) 1
mathematical analysis (1) 1
mathematics - combinatorics (1) 1
mathematics - probability (1) 1
mathematics / applied (1) 1
mathematics / discrete mathematics (1) 1
mathematics / reference (1) 1
mathematics : applied mathematics (1) 1
mathematics, other (1) 1
mathematik (1) 1
matrices aleatorias (1) 1
matriser (1) 1
matrizes (1) 1
multi-user (1) 1
nonlinear sciences - exactly solvable and integrable systems (1) 1
operations research (1) 1
operator theory (1) 1
operator theory -- special classes of linear operators -- toeplitz operators, hankel operators, wiener-hopf operators (1) 1
operator theory special classes of linear operatorstoeplitz operators, hankel operators, wiener-hopf operators (1) 1
orthogonal polynomials -- asymptotic theory (1) 1
orthogonal polynomials asymptotic theory (1) 1
orthogonale polynome (1) 1
orthogonale polynome asymptotik riemann-hilbert-problem (1) 1
orthogonales polynomsystem (1) 1
orthogonalpolynome (1) 1
orthogonalsystem von polynomen (1) 1
other special functions (1) 1
painlev (1) 1
painlevé-type functions (1) 1
painleve-ii (1) 1
painlev|#x00c3;|#x00a9;-type functions (1) 1
painlevã©-type functions. msc (1) 1
partial differential equations (1) 1
partial differential equations -- equations of mathematical physics and other areas of application -- riemann-hilbert problems (1) 1
partial differential equations equations of mathematical physics and other areas of applicationriemann-hilbert problems (1) 1
permutations (1) 1
polinomios (1) 1
polinomios ortogonales (1) 1
polinômios (1) 1
polinômios ortogonais (1) 1
polynomes orthogonaux (1) 1
polyn©þmes orthogonaux (1) 1
polynômes orthogonaux (1) 1
probability theory and stochastic processes (1) 1
probability theory and stochastic processes -- probability theory on algebraic and topological structures -- random matrices (1) 1
probability theory and stochastic processes -- special processes -- interacting random processes; statistical mechanics type models; percolation theory (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, ISBN 9780199574001, xxxi, 919
"With a foreword by Freeman Dyson, the handbook brings together leading mathematicians and physicists to offer a comprehensive overview of random matrix... 
Random matrices
Book
2007, Annals of mathematics studies, ISBN 0691127344, Volume n. 164, vi, 170
This book describes the theory and applications of discrete orthogonal polynomials--polynomials that are orthogonal on a finite set. Unlike other... 
Orthogonal polynomials | Asymptotic theory | Mathematics | Polynomials
Book
2007, Annals of mathematics studies, ISBN 9780691127347, Volume no. 164
Web Resource
2007, Annals of mathematics studies, ISBN 9780691127347, Volume no. 164
Web Resource
Duke Mathematical Journal, ISSN 0012-7094, 2001, Volume 109, Issue 2, pp. 205 - 281
We compute the limiting distributions of the lengths of the longest monotone subsequences of random (signed) involutions with or without conditions on the... 
LONGEST INCREASING SUBSEQUENCE | VARYING EXPONENTIAL WEIGHTS | DISTRIBUTIONS | POLYNOMIALS | MATHEMATICS | RESPECT | PERMUTATIONS | GROWTH-PROCESSES | EQUATION | RANDOM MATRICES | PAINLEVE-II | 60C05 | 05E10 | 45E10
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.